# SDR HNAA2019111400356

- Difficulty date: October 10, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 45,933 hours, 43,685 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 81 LWR HALF HAS A CRACK....FIX: R&RD FRAME 81 LWR HALF IAW EMB 145 SRM 51-40-02.  NOTE: A/C IN HVY CHK (ABI)
